Periodic solutions of polynomial non-autonomous differential equations
MetadataShow full metadata
We present some results on the number of periodic solutions for scalar non-autonomous polynomial equations of degree five. We also consider a class of polynomial equations of any degree. Our results give upper bounds for the number of limit cycles of two-dimensional systems.
CitationAlwash, M. A. M. (2005). Periodic solutions of polynomial non-autonomous differential equations. Electronic Journal of Differential Equations, 2005(84), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.